# SDR SWIA200616402

- Difficulty date: March 12, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 9,293 hours, 7,338 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD SIDE OF PASSENGER DOOR EDGE MEMBER CRACK.  PERFORMED REPAIR TO PASSENGER DOOR EDGE MEMBER IAW REO NR 601R-52-11-279.
